# SDR UALA2011013100509

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 44,821 hours, 17,743 cycles
- Engine: Iae V2522A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2004000
- Part serial: 1715
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD.  GREEN SYS PUMP SHUTOFF.  FOUND GREEN SYS RESERVOIR LOW LEVEL SWITCH BAD.  REPLACED IAW MM.  OPS CHECK NORMAL.  RESET MANUAL EXTENSION HANDLE.
